MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TRIGLYCERIDES; TRIGLYCERIDES ASSAY

ROCHE DIAGNOSTICS TRIGLYCERIDES; TRIGLYCERIDES ASSAY
Catalog Number 08058687190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The trigl reagent expiration date was not provided.The cobas pure c303 analytical unit serial number was (b)(6).The customer stated that they had qc on the day of the event and also back in (b)(6)2024.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with triglycerides (trigl) assay on a cobas pure c303 analytical unit.Initial result: 303 mg/dl.The customer was having qc issues and repeated the sample.Repeat result: 235 mg/dl.
 
Additional Manufacturer Narrative
The data for the investigation was requested but not provided.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
TRIGLYCERIDES
Common Device Name
TRIGLYCERIDES ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20689077
Report Number1823260-2024-03317
Device Sequence Number15274244
Product Code CDT
UDI-Device Identifier07613336121542
UDI-Public07613336121542
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08058687190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2024
Supplement Date Received by Manufacturer12/09/2024
Initial Report FDA Received Date11/14/2024
Supplement Report FDA Received Date12/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown